# SDR AALA984244

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 456/478
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - J-CAP AT STATION 456 ABOVE STRINGER 332 AND J-CAP AT STATION 478 ABOVE LBL 43 HAVE CORROSION.  BLEND CORROSION.  PLUG EXISTING NUTPLATE.  ALODINE ALL BARE ALUMINUM.  PLACED ANGLE IN REPAIR AREA TO ENSURE FIT.  INSTALL NUTPLATES, SHIM ALL GAPS, FILL ALL VOIDS.  (M)
